| Model Number |
2110 |
| Medical Device Problem Codes |
Degraded (1153); Failure to Sense (1559); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device had a downstream occlusion (dso) & cassette not attached errors.There was no patient involvement, and no patient harm/adverse event reported.
Additional Manufacturer Narrative
E1: facility name (b)(6).Address line (b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Additional Manufacturer Narrative
One device was returned for repair.It was stated that the device had a downstream occlusion and cassette not attached errors.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.The insulator on the ac connector has been removed and the upstream seal is torn.The lcd display is showing corrosion.A review of the event log showed 31 intermittent cassette not attached properly alarms.Moving the latch to the closed position would trigger the alarm.79 downstream occlusion alarms were logged and riming the admin set would trigger the alarm.The downstream and upstream passed all functional tests.Both up and downstream occluded when tested.The downstream sensor passed at 22 psi.No visual defects to the downstream occlusion sensor.The upstream seal did have a small hole.The latch was moved to the open and then closed position without any faults.All tests indicate that the upstream and downstream are working properly.The event log does collaborate with the complaint.The cause is not known, as the pump passed occlusion tests.No repairs were performed.